Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Spot in eyes, headache, migraines, loose motions, vomiting. Treatment?

Hi, I am 33 years old few months ago i got some spot or flashy light problem with my eyes even i thought i am going to lost my eyes..But after few hours i got relief without any medicine. but now today i got same problem again and got relief same way and after few hours i took food and after 1 or 2hours of meals i got headache and did boomete also these days i have loose motion problem too. So i am thinking that is it the migraine symptoms or noting.. please suggest
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank for asking to HCM
I really appreciate your concern this symptoms may not be due to Migraine but this is more seems psychological condition, but before thinking so I would advise you to get done the CT scan test, this would clear the over all doubts, for the loose motion just do nothing this self limiting, just take care for hydration, for the vomiting I would suggest Tab Domeperidone 30 mg once in day, if you have headache then Tab Acetaminophen would be best, hope this information helps you have good day.
Answered: Thu, 20 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor